Affordable Access

Publisher Website

A note to the solution of Cheng-Chang equation arising in free convection in porous media

Authors
Journal
International Communications in Heat and Mass Transfer
0735-1933
Publisher
Elsevier
Publication Date
Volume
26
Issue
1
Identifiers
DOI: 10.1016/s0735-1933(98)00130-4

Abstract

Abstract The method of extended perturbation series and its improvement are applied to the problem of free convection over a hot horizontal flat surface embedded in a porous medium. The objective is to obtain an expansion of the velocity along the wall and heat flux at the wall in power series of a parameter β. The series are extended with the aid of computer up to the 18 the order. The accuracy of the present solution is discussed.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

A note to the solution of cheng-minkowycz equation...

on International Communications i... Jan 01, 1996

A note on the boundary value problem arising in fr...

on International Journal of Engin... Jan 01, 1994

Free convection flows in fibrous or porous media:...

on International Communications i... Jan 01, 2000

On the explicit analytic solution of Cheng–Chang e...

on International Journal of Heat... Jan 01, 2003
More articles like this..